View Single Post
Old 03-08-2012, 05:27 PM   #1
shaloo61 shaloo61 is offline
Junior Member
(female)
 
Join Date: Apr 2011
Location: USA
Posts: 20
shaloo61 HB User
Unhappy Arthritis in hip

I have had hip pain for several years. I sleep with a pillow between my legs, sometimes it makes me feel better but I still wake up with pain. I went to the doctor a few weeks ago and he said it was bursitis and gave me a cortisone injection. I had some relief for about 6 days and that was all! Today I went back to the doctor and he took an x-ray of my hip and said he thought it was arthritis. He also said my bones looked thin. He gave me diclofenac to take 3 times a day.
I took one today around lunchtime and now my stomach is killing me. I also suffer from GERD and esophageal spasms. So I don't think I am going to be able to take this medication.
Does anyone have any advice for me? Thanks in advance!

 
Reply With Quote